F. Maragh

Search this author in Google Scholar

Articles: 1

Regularized solutions for abstract Volterra equations

Fouad Maragh, Ahmed Fadili

↓ Abstract   |   Article (.pdf)

MFAT 28 (2022), no. 4, 309-323


The aim of this work is to introduce the domain and the Favard spaces of order $\alpha$ where $\alpha\in]0,1]$ for $k$-regularized resolvent family, extending some of the well-known theorems for semigroup and resolvent family. Furthermore, we show some relationship between the Favard temporal spaces and the Favard frequential spaces for scalar Volterra linear systems in Banach spaces, extending some results in [8,3].

Метою цієї роботи є ввести область та простори Фавара порядку $ \alpha$, де $ \alpha \in] 0,1] $ для $k $ --- регуляризованої сім'ї резольвент, та розширити деякі з добре відомих теорем для напівгруп і сімей резольвент. Крім того, ми показуємо деякий взаємозв'язок між часовими просторами Фавара та просторовими просторами Фавара для скалярних лінійних систем Вольтерра в банахових просторах, розширюючи деякі результати в [8,3].

All Issues